# SDR QXEA2020031100132

- Difficulty date: February 14, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,453 hours, 46,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #19 FROM FSX229.5-X571.5,Y40.950 IS CORRODED. SEAT RAIL #19 FROM FS X229.50 TO X571.50 X40.950 REPLACED IAW DHC-8-Q400 SRM 51-42-05-02-01 AND 51-40-15-02-01.
